# SDR UALA2009021300481

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,310 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEL LIGHT BARS L900 AND L908 DO NOT FULLY ILLUMINATE.  REMOVED BAD LIGHT BARS AND REPLACED WITH SERVICEABLE BARS L900 AND L908 AT FWD LT CLOSET AND CENTER GALLEY AREA, AND OPS CHECK GOOD.
